Depakote Level For Bipolar Disorder Affecting Sustiva/Truvada Levels For HIV
Nov 22, 2005
I have been on Depakote and Seroquel for several years now for the treatment of Bipolar Disorder. Recently I began to run out of Depakote and knew I would not have the money for it for several days so instead of taking my usual 1000mg i took 500mg. I consistantly took my regularly scheduled dosages of Sustiva and Truvada and Seroquel. By the time I went to take the full dose depakote again with the seroquel, sustiva and truvada, i only got 3 hours of sleep and had to contact my Dr. to put me on clinozopam till I restabalized. Will my depakote levels falling subtheraputic make my sustiva/truvada levels do the same and cause resistance?
Response from Dr. Horwath
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- If Both Partners Are Std Free Can You Still Get An Std?
- Std That Causes Sharp Pain On Left Side Of Stomach
- Diarrhea Symptoms In Acute Hiv
- Earliest Ars Can Occur
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.